Exponential stability of linear delayed differential systems

Leonid Berezansky, Josef Diblík, Zdeněk Svoboda, Zdeněk Šmarda

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Linear delayed differential systems x˙i(t)=−∑j=1m∑k=1rijaijk(t)xj(hijk(t)),i=1,…,mare analyzed on a half-infinity interval t ≥ 0. It is assumed that m and rij, i,j=1,…,m are natural numbers and the coefficients aijk:[0,∞)→R and delays hijk:[0,∞)→R are measurable functions. New explicit results on uniform exponential stability are derived including, as partial cases, recently published results.

Original languageEnglish
Pages (from-to)474-484
Number of pages11
JournalApplied Mathematics and Computation
Volume320
DOIs
StatePublished - 1 Mar 2018

Keywords

  • Bohl–Perron theorem
  • Exponential stability
  • Linear delayed differential system

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Exponential stability of linear delayed differential systems'. Together they form a unique fingerprint.

Cite this